CSN Login
Members Online: 3

gastroparesis from cysplatin

coachL
Posts: 12
Joined: Jun 2009

My husband just completed 4 rounds of chemotherapy(cysplatin) which was given once a week "intra-arterial" to the base of the tongue tumor site. He got a g-tube placed before the treatments. His whole digestive system seems to have shut down--not wanting to move food along at all. After much uncontrolled vomting, we then converted the g-tube to a j-tube, but still no success. He has now been put on TPN--all nutrition through an IV via a pick line.

Anyone out there experience such digestive issues?

Thanks,

coachL

karenpeters
Posts: 1
Joined: Jul 2009

Greetings and Blessings,
My father seems to have had this blockage prior to coming into the hospital. I'm not sure he even had a blockage before, but they did a CT scan to find out. They claimed it was a blockage and that does of Cysplatin would possibly knock it out. It's two weeks later, he had lost his hearing, he's incoherent, and he still has no movement in his gastro-track. He also has bed sores and he doesn't want anymore chemo. We have a meeting tomorrow with the Oncologist who I think will tell us that there is nothing more they can do.

kp

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network